MathSciNet Relay Station
MathSciNet bibliographic data
MR1867365 (2002j:03038) 03C45 (20A15 51D20)
Newelski, Ludomir Small profinite structures. Trans. Amer. Math. Soc. 354 (2002), no. 3, 925–943 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement